# SDR 96ZZZX3810

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3192E
- Make and model: Slnsby T67M260
- Aircraft serial: 2227
- Engine: Lyc AEIO540D4A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Stoppage
- Location: Powerplant
- Stage of operation: AB
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE STOPPED.  DURING TRAFFIC PATTERN STALL MANEUVERS WITH THE ENGINE AT APPROXIMATELY IDLE.  STARTER WAS ENGAGED FOR A SUCCESSFUL RESTART.  DURING LANDING THE ENGINE STALLED AGAIN, NO RESTART WAS ATTEMPTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  ALL OTHER INDICATIONS WERE NORMAL.  NO KNOWN REASON AT THIS TIME.  AIRCRAFT IMPOUND, PUT INTO DEPOT STATUS.  DOSS AVIATION IS PERFORMING AN ENGINE STOPPAGE CHECK LIST.  NO DISCREPANCIES FOUND AT THIS TIME.  ENGINE AND AIRFRAME TIME IS 72.0 HOURS.
